Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 2006, Article ID 34506, 11 pages
http://dx.doi.org/10.1155/JAMDS/2006/34506

New approximate solutions per unit of time for periodically checked systems with different lifetime distributions

Department of Mathematics, University of Évora, Évora 7000, Portugal

Received 26 October 2005; Revised 19 September 2006; Accepted 24 September 2006

Copyright © 2006 J. Rodrigues Dias. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.